Global existence and decay for nonlinear dissipative wave equations with a derivative nonlinearity

Mitsuhiro Nakao

Research output: Contribution to journalArticle

8 Citations (Scopus)


We prove the global existence of the so-called H2 solutions for a nonlinear wave equation with a nonlinear dissipative term and a derivative type nonlinear perturbation. To show the boundedness of the second order derivatives we need a precise energy decay estimate and for this we employ a 'loan' method.

Original languageEnglish
Pages (from-to)2236-2248
Number of pages13
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number4
Publication statusPublished - 2012 Mar
Externally publishedYes



  • Energy decay
  • Global existence
  • Nonlinear dissipation
  • Nonlinear wave equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this